Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 13, 2016, 10:33 PM EDT for Stark County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 10:33 PM EDT (02:33 UTC)
- Expired
- Jul 13, 2016, 11:04 PM EDT
- In force
- 31 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Stark County, OH
The radar
The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:35 PM EDT | TSTM WND DMG | Uniontown, OH | COUPLE TREES DOWN IN UNIONTOWN. ONE TREE FELL ON A CAR ON ROUTE 619...REPORTS VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
179
WUUS51 KCLE 140233
SVRCLE
OHC151-140315-
/O.NEW.KCLE.SV.W.0031.160714T0233Z-160714T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEASTERN OHIO...
* UNTIL 1115 PM EDT
* AT 1033 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GREEN TO NEAR EAST SPARTA...MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CANTON...GREEN...ALLIANCE...NORTH CANTON...LOUISVILLE...MINERVA...
HARTVILLE...WAYNESBURG...EAST SPARTA...EAST CANTON...MEYERS LAKE...
HILLS AND DALES...LIMAVILLE...MAXIMO...GREENTOWN...ROBERTSVILLE...
UNIONTOWN AND PERRY HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4067 8145 4091 8146 4091 8142 4099 8142
4099 8109 4073 8109 4072 8124 4065 8124
TIME...MOT...LOC 0233Z 222DEG 30KT 4091 8146 4065 8145
HAIL...1.00IN
WIND...60MPH
$$
BRAY1 follow-up statement
547
WWUS51 KCLE 140304
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT WED JUL 13 2016
OHC151-140313-
/O.CAN.KCLE.SV.W.0031.000000T0000Z-160714T0315Z/
STARK OH-
1104 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR STARK COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CLEVELAND.
LAT...LON 4067 8145 4091 8146 4091 8142 4099 8142
4099 8109 4073 8109 4072 8124 4065 8124
TIME...MOT...LOC 0302Z 222DEG 30KT 4109 8124 4083 8123
$$
SEFCOVICWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:15 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 13, 7:15 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 715 PM EDT WED JUL 13 2016 .SYNOPSIS... High pressure over the central and southern Appalachians will drift south and weaken. Meanwhile...cold front will move southeast toward the area Thursday. A trough of low pressure will move southeast across the area Friday. High pressure will then build east across the area over the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Convection has developed upstream as expected this evening with some warnings to our west. The best instability over the local area will occur over the next few hours, as will our best chance for severe storms. The bulk shear remains under 20kt, and though this will increase overnight the instability will inversely decline. A short wave, responsible for the convection over MO today, will drift over the region tonight. With some elevated instability there will be enough support for scattered showers and thunderstorms overnight and into morning. A few storms will have brief heavy rain (PW>1.6") and the potential for strong gusty winds (high DCAPE). Looking at a muggy night as dew points linger in the upper 60s to lower 70s. Prev Discussion... Have made minor changes for the overnight forecast and will keep the trend of increasing pops into the early evening mainly in the west with an expectation that scattered convection over Illinois and Indiana will become more numerous as it spreads into Ohio. This agrees with the reasoning from SPC. The wind shear is rather weak(less than 30 knots) but there is enough CAPE and DCAPE to support downburst formation in some of the stronger cells. Humid conditions will persist with dewpoints in the upper 60s to lower 70s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... a cold front is expected to sag into the region during the afternoon and make rather slow progress to the southeast. Drying aloft is also expected to move into the region and this will allow some instability to form along with scattered convection. The timing and location is rather uncertain. The NAM appears to be suffering from rather intense convective feedback again and has been discounted. In any event...we expect scattered convection mainly during max diurnal heating time with just a lingering chance Thursday evening in the eastern counties. Drier and cool air will filter in later Thursday night and Friday. A surface trough will cross the area on Friday and then high pressure will build over the region on Saturday. 850 mb temperatures will cool to near 12C and produce seasonal temperatures on Saturday and Saturday night. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Relatively zonal and quick flow will bring system across the Great Lakes Sunday night into Monday. Trailing cold front looks to impact the local area on Monday with scattered showers/thunderstorms. Beyond Monday the ridge strengthens to our west and by mid week we may be on the eastern fringes of the the heat again. Will go with seasonal temps Monday and Tuesday and begin to bring them up for Wednesday. && .AVIATION /00Z Thursday THROUGH Monday/... Scattered TSRA across NW OH will gradually diminish this evening with the loss of daytime heating and moving into a less sheared environment. Storms moving across Illinois should also slowly diminish. Expect scattered showers with isolated TSRA into NW OH toward midnight local...then will move across forecast area overnight. Will continue to diminish as they move east so doubts as to how far east actually make it. More scattered TSRA tomorrow afternoon ahead of cold front that will move across the forecast area tomorrow. Location will depend on the timing of the front. For now just went VCTS across the southern taf sites tomorrow afternoon. Outlook...Areas of non-VFR possible Thursday in showers and thunderstorms. Non-VFR possible across ne OH/nw PA Friday. && .MARINE... A few rounds of showers/thunderstorms possible between this evening through Friday as system up across the midwest does not cross the lake until Friday. The south-southwest flow between 10 and 20 knots will make the waters just offshore choppy. The east end may be getting close to marginal small craft advisory conditions Thursday/Thursday night. A better chance may come on Friday as the winds shift more westerly for areas east of Cleveland. High pressure builds across the lake for Saturday and Sunday. The next front will be crossing the Great Lakes on Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...Jamison/LaPlante SHORT TERM...LaPlante LONG TERM...Oudeman AVIATION...DJB MARINE...Oudeman
Hazardous weather outlook, Jul 13, 1:16 PM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 116 PM EDT WED JUL 13 2016 LEZ142>144-162>164-OHZ003-006>009-017>019-027>030-036-037-047-141730- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-MARION-MORROW-KNOX- 116 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THIS EVENING MAINLY IN THE FORM OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003- 141730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- 116 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE WEATHER THIS EVENING MAINLY IN THE FORM OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 7:53 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED JUL 13 2016
OHZ003-006>008-017-018-027-028-036-140030-
OTTAWA-HANCOCK-MARION-WYANDOT-LUCAS-WOOD-SANDUSKY-SENECA-CRAWFORD-
753 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT MARION...SANDUSKY...WYANDOT...
OTTAWA...WOOD...LUCAS...HANCOCK...CRAWFORD AND SENECA COUNTIES...
AT 750 PM EDT...STRONG THUNDERSTORMS WERE OVER
FINDLAY...TIFFIN...PROSPECT...AND NEAR BOWLING GREEN MOVING
NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. BRIEF HEAVY RAINFALL OF TWO INCHES PER
HOUR COULD CAUSE REDUCED VISIBILITIES AND MINOR PONDING ON ROADWAYS.
THESE STORMS WILL CONTINUE OVER THE REGION THROUGH 900 PM. STAY
TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.
LAT...LON 4116 8380 4172 8387 4173 8346 4162 8341
4150 8341 4146 8334 4150 8308 4073 8272
4071 8278 4071 8285 4068 8286 4064 8296
4043 8303 4048 8325 4051 8325 4051 8342
4068 8342 4071 8348 4082 8351 4082 8388
TIME...MOT...LOC 2350Z 221DEG 24KT 4113 8364
JAMISONSpecial weather statement, Jul 13, 8:35 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EDT WED JUL 13 2016
OHZ007>009-018-019-028>030-036-037-047-140100-
RICHLAND-ERIE-OTTAWA-MORROW-KNOX-ASHLAND-MARION-HURON-SANDUSKY-
SENECA-CRAWFORD-
835 PM EDT WED JUL 13 2016
...STRONG THUNDERSTORMS WILL AFFECT RICHLAND...HURON...ERIE...
MORROW...MARION...SANDUSKY...OTTAWA...KNOX...CRAWFORD...WESTERN
ASHLAND AND SENECA COUNTIES...
AT 830 PM EDT...STRONG THUNDERSTORMS ACROSS THERE AREA WERE CAPABLE
OF PRODUCING WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL. THE
STRONGEST OF THESE STORMS WERE NEAR MOUNT
GILEAD...RICHLAND...FREMONT...AND OAK HARBOR MOVING NORTHEAST AROUND
35 MPH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON
THESE STORMS.
LAT...LON 4027 8274 4051 8342 4069 8342 4070 8311
4099 8311 4100 8342 4162 8341 4151 8296
4172 8281 4162 8267 4150 8271 4145 8304
4143 8301 4143 8235 4106 8224 4082 8242
4056 8234 4057 8218 4024 8220
TIME...MOT...LOC 0032Z 208DEG 53KT 4066 8274
JAMISONSpecial weather statement, Jul 13, 9:20 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT WED JUL 13 2016
OHZ020-030-140145-
ASHLAND-MEDINA-
920 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MEDINA AND NORTHEASTERN
ASHLAND COUNTIES...
AT 920 PM EDT...A STRONG THUNDERSTORM WAS NEAR LODI...OR 12 MILES
WEST OF MEDINA...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40
MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...
MEDINA...BRUNSWICK...NORTH ROYALTON...LODI... SPENCER AND VALLEY
CITY.
LAT...LON 4106 8225 4107 8217 4114 8217 4114 8207
4120 8207 4120 8197 4127 8197 4128 8170
4099 8206 4099 8213 4097 8213
TIME...MOT...LOC 0120Z 214DEG 35KT 4108 8210
JAMISONSpecial weather statement, Jul 13, 10:04 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT WED JUL 13 2016
OHZ011>013-020>022-031-032-038-140230-
SUMMIT-PORTAGE-WAYNE-GEAUGA-HOLMES-STARK-MEDINA-CUYAHOGA-LAKE-
1004 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE...SUMMIT...
NORTHEASTERN HOLMES...GEAUGA...PORTAGE...CUYAHOGA...EASTERN MEDINA...
EASTERN WAYNE AND STARK COUNTIES...
AT 1002 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLEVELAND SOUTH TO MASSILON...AND MOVING NORTHEAST AT
35 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...AKRON...CANTON...PAINESVILLE...WILLOWICK...RAVENNA...
CHARDON...FAIRPORT HARBOR...PARMA...CUYAHOGA FALLS...EUCLID...
MENTOR...CLEVELAND HEIGHTS...MASSILLON...NORTH ROYALTON...KENT...
BARBERTON...GREEN...SOLON AND ALLIANCE.
LAT...LON 4044 8169 4153 8174 4175 8136 4184 8100
4099 8100 4099 8109 4073 8109 4072 8124
4065 8124 4066 8146 4063 8167
TIME...MOT...LOC 0202Z 227DEG 82KT 4178 8171 4040 8164
JAMISONLocal storm report, Jul 13, 10:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG VERMILION 41.41N 82.32W
07/13/2016 LORAIN OH AMATEUR RADIO
TREES DOWN ON EDGEWATER ROAD AND ANOTHER TREE DOWN AND
BLOCKING ROUTE 6.
&&
SEFCOVICLocal storm report, Jul 13, 10:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST NEW LONDON 41.08N 82.41W
07/13/2016 E60.00 MPH HURON OH TRAINED SPOTTER
SPOTTER REPORTED A 60 MPH WIND GUST.
0905 PM TSTM WND DMG WAKEMAN 41.26N 82.40W
07/13/2016 HURON OH AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF ROUTES 20 AND 303. POWER
LINES DOWN EAST OF TOWN.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:35 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Huron, Knox, Marion, Morrow and 3 more | 25 min |
| Jul 13, 8:41 PM EDT | Special Marine Warning | CLE | 94 min | |
| Jul 13, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 49 min |
| Jul 13, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 37 min |
| Jul 13, 9:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 28 min |
| Jul 13, 9:13 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 47 min |
| Jul 13, 9:20 PM EDT | Special Weather Statement | CLE | Medina | 25 min |
| Jul 13, 9:57 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jul 13, 9:58 PM EDT | Special Marine Warning | CLE | 32 min | |
| Jul 13, 10:04 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake, Portage, Stark, Summit | 26 min |
| Jul 13, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 59 min |
| Jul 13, 10:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 13, 10:45 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Mahoning, Trumbull | 60 min |
| Jul 13, 11:22 PM EDT | Special Marine Warning | CLE | 83 min | |
| Jul 13, 11:46 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 24 min |
| Jul 14, 4:51 AM EDT | Small Craft Advisory | CLE | 16 hr | |
| Jul 14, 4:55 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Lake | 16 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.